# SDR ABXA202149024

- Difficulty date: April 9, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 109,450 hours, 31,778 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D01937
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AILERON LOCK-OUT EICAS  MSG AFTER LEAVING BLOCKS. BACK TO BLOCK AND AIRCRAFT WAS GROUNDED. MAINTENANCE REMOVED AND REPLACED RH SAM.AIRCRAFT IAW B767 AMM 27-11-02 WAS RETURNED BACK TO SERVICE.
